# SDR SWIA2020020748282

- Difficulty date: December 24, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 IB AFT MOUNT FITTING CORRODED.   (C-CHECK) RO 2/05/2020   REPLACED GALLEY 1 IB AFT MOUNT FITTING WITH NEW. REF CRJ-700 SRM AND BOMBARDIER DRAWING.
